Heartburn??

Discussion in 'Lipotrim TFR 100%' started by missusbear, 24 June 2011 Social URL.

  1. missusbear

    missusbear Member

    Posts:
    7
    Likes Received:
    0
    Start Weight:
    14st5lb
    Current Weight:
    14st5lb
    Goal Weight:
    10st1lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Lipotrim
    Hi, I am on day 3 of LT, going well so far, but my boyfriend who is also doing it is really struggling with heart burn, all day and night since yesterday, has anyone else had this or any similiar experience, I am completely confused as to why it could be happening as its mainly water which we drink and this would usually dull it...

    Thanks in advance :)
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...